American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Myron M. Sussman. On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two. Bull. Amer. Math. Soc. 81 (1975) Part 1:625-628. MR 0367447.
Abstract, references, and article information
View Article: PDF

[2] James A. Donaldson. The Cauchy problem for a first order system of abstract operator equations. Bull. Amer. Math. Soc. 81 (1975) Part 1:576-578. MR 0419968.
Abstract, references, and article information
View Article: PDF

[3] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1